Jump to content
CrazyBoards.org

voic.of.illogic

Member
  • Content Count

    8
  • Joined

  • Last visited

About voic.of.illogic

  • Rank
    Member

Profile Information

  • Gender
    Ask Me

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Hi, I have what I like to consider pretty bad GAD and it is most prevalent when I am faced with time pressure and especially with assignments at school. I always start telling myself "I can't do it" and all i want to do is run away and avoid the stress and do anything to avoid having to deal with it. this usually takes the form of extensions and excuses and skipping classes and emailing profs, etc. I've been doing really well this week but for some reason I can't let myself feel that or think to myself that maybe I can do it, because I keep saying to myself, just because I
  2. Hey, I was wondering if anyone knows whether a possible reaction i'm having can be part of this interaction. My pdoc says hes never heard of it and has no idea but I know that there may be others in the same situation. My morning meds are cymbalta alternating 60mg/90mg and biphentin 50mg which i usually take at the same time around 9 or 10 am. The problem I'm having is that before I started on the Biphentin, i never had withdrawal from the cymbalta unless i missed a dose by like 3 hours or more. Cymbalta is one of those snris with really bad withdrawal where you have to take it the s
  3. Hey. I'm on biphentin for ADD because I used to take dex for it but it was making me hypomanic. It was great for being productive but only when I could control what I focused on. In the end, me and my pdoc switched to biphentin and it hasn't caused hypomania yet...
  4. Hi,. Ever since I started on biphentin, I get very nauseous when I eat. It gets to the point that even looking at food or smelling it makes me feel like I'm going to throw up. Any suggestions?
  5. Iceberg, I used to take more cymbalta, 90mg per day, but it messed with my sleep so I now alternate 90 and 60 every other day.
  6. My lamictal is 200 mg and my latuda is 120 mg just upped to 140. I didn't take the 140 last night because i was feeling really sick and hadn't eaten essentiallly all day and latuda makes me feel sometimes like I have to throw up. Jt07. I've never heard of that drug. I live in Canada so it may not be available here. I've tried straterra for my ADHD which is also a non stimulant but it doesn't really help me also it's not covered by my disability drug plan so it's super expensive.
  7. Hi, New to the site, this is my first post. I'm an undergrad sociology student in Canada. I've been working on my undergrad for 9 years and I am so close. I have 96 out of 120 credits that I need. Every day I feel like I'm pounding my head into a wall. I've been in the mental health system since I was 7 years old. I have so many different supports that I use, but at the same time I feel useless and pathetic. I am currently working on an assignment that is 5 weeks overdue. Classes are already over for the term but I have something like 12 assignments of varying lengths to fi
×
×
  • Create New...